# SDR UPS00433931

- Difficulty date: July 14, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Forging
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN WINDOW FORGING CORRODED AT BS 940 - 960 RT SIDE.  BOEING TELEX TEL-DUB-00-00765H REFERS.  FORGING REMOVED IAW SRM 51-30-01, CORROSION REMOVED IAW SRM 51-10-01 & 56-20-01, CORR DEPTH .008.  FORGING REWORKED IAW QUERY NOTE 20/20 00, BLEND OUT CORR, O/SIZE HOLES NDT INSP FORGING REFIT IAW 51-30-02.
